# SDR SWAA2021070781189

- Difficulty date: June 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME AT AFT CARGO BAY BS747 3' BELOW S-23L WL163. ; / [01] UPDATED DAMAGE TABLE; [02] FRAME IS FOUND OUT OF LIMITS DUE TO NO DENT DAMAGE ALLOWED ON FRAMES PER SRM 51-00-07-1A-1; [03] CUT AND REMOVED DAMAGE FRAME BS 747 3' BELOW STR 23L MEASURING 1.1'X1.1' PER SRM 51-10-02-0G-0; [04] VERIFIED CUT AND REMOVED DAMAGE FRAME BS 747 3' BELOW STR 23L MEASURING 1.1'X1.1' PER SRM 51-10-02-0G-0; [05] HFEC INSP CUTOUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [06] FRAME IS FOUND OUT OF LIMITS DUE TO NO DENT DAMAGE ALLOWED ON FRAMES PER SRM 53-00-07-1A-1; [07] PERFORMED GVI PER TTG8Q005EJN3; NO DISCREPANCIES NOTED; [08] NDT COMPLETE IN STEP 5; CONFIRMED TECH STATES NO CRACKS; [09] OK TO INSTALL.; [10] OK TO INSTALL.; [11] REFER TO EA 21-153-01615 SUMMARY REQUIREMENT; BARCODE: TTG8Q005L49K.; [12] REPAIRED DENT ON FRAME PER EA 21-153-01615; [13] VERIFIED REPAIRED DENT ON FRAME PER EA 21-153-01615; [14] VERIFIED REPAIRED DENT ON FRAME PER EA 21-153-01615 STEPS ARE COMPLETE.
